|Facial fat loss ?
Apr 1, 2003
Have individuals regained any facial weight loss while on a drug holiday? If the fat loss is in fact a side effect will it improve on a drug holiday? Any new treatments approved for individuals who can't afford expensive plastic surgery? Just Wondering and Thanks. M Williams
Response from Ms. Fields-Gardner
There has been some suggestion and hope that there will be improvements in lipoatrophy with treatment interruption, but it looks like it will take longer than most "holidays" to see in the mirror.
Meanwhile, because the medications are not the only factor to consider here, you can look to shoring up some other risk factors under your control such as diet, exercise, smoking cessation, limiting or eliminating alcohol, and maintaining a stable weight.
Other therapies under investigation include hormonal modulation. The one that is under investigation specifically for the treatment of lipoatrophy is the oral insulin sensitizing agent rosiglitazone.
Take a look at the links below:
Is Lipodystrophy Permanent?
- Sinus Infection After Oral Sex Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
- Vaginal Discharge After Fisting Worried I Have HIV
- Can You Have Sex While Being Treated For Std?
- How To Completely Get Rid Of Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.